# SDR C77A2018062100002

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 7,780 hours, 5,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY CEILING LIGHT INOPERATIVE.  REPLACED DAMAGED FUSE IN THE R1 ELPU SPOT F2 IAW SMPE17X-33-02. OPS CHECK GOOD.
